@Article{ATA-31-299, author = {}, title = {Readjustment of the Paper [J. Kaur and S. S. Bhatia, Integrability and $L^1$-Convergence of Double Cosine Trigonometric Series, Anal. Theory Appl., 27(1) (2011), pp. 32-39]}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {299--306}, abstract = {

In this paper, we show that new modified double cosine trigonometric sums introduced in [1] are inappropriate, the class of double sequences $J_d$ introduced there is unusable for such sums and consequently the results obtained in it are completely incorrect. We here introduce appropriate modified double cosine trigonometric sums making the class $J_d$ usable considering a particular double cosine trigonometric series.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.7}, url = {http://global-sci.org/intro/article_detail/ata/4641.html} }